# SDR AU960301

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Tmeca ARRIEL1A
- System (JASC): 7110 · Engine Cowling System
- Part: Fairing
- Part number: 365A58106221
- Condition: Broken
- Location: Engine Cowl Sys
- Component: Aerosp, RHENGINECOWL
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE COWL HINGE ASSEMBLY BROKEN
